Discussions that mention potassium

Lymphomas board


Kayla,
Are you taking any supplements at all?
I'm taking mega potassium right now, and I've noticed it's helping with quite a few odd symptoms I was having.
You should probably "report" it, as small as it may seem, but I think it's a lack of some nutrient---maybe even calcium.
Your medical team wants to know every little thing that happens to you.
Nothing's too small.
Love, S.
p.s. Happy Sunday. By the way, when is your next chemo? Mine is Friday. I'm hoping I'll have a few good days, coming up real soon here. Usually come Monday - Thursday, I don't feel "too" bad. I'm looking forward to just going out---but, I'm told I have to be very careful, nearing the end of chemo, with crowds. Now that the little buggers (kids) are back in school, I know there's tons of viruses abound. I think (if I do get to go out) I'll go, when I know they're in school. :)
Dear Kaylar,
So glad to hear that you are back. Leg cramps can be from a lack of potassium. Do not take potassium unless you get a blood test. Too much potassium can cause heart arrythemia. Ask your doc for Quinaam. Forgot how to spell it. It is for leg cramps more specifically at night but they do work during the day as well. What happened to you? Did you have a UTI, or sepsis? You can also drink quinine water.
Glad that you are posting again


Love
Linda
Hi ladies. Right now I'm only taking a multi vitamin and magnesium which they started me on when I was in the hospital. That one I have to take for 30 days. I can't remember why, but the nurse told me not to take any others without asking first. I used to take Vit C every day and they told me to stop until I'm done chemo.

Singer I'm having 8 treatments and then radiation after. I'm supposed to have chemo Wednesday but I'm not sure yet if that will happen. I cant remember, you have 2 left right. I think time slows down when you are going through this. "If" I have chemo Wed I'll be half way there. :D

I'm sorry Alison you're still having leg pains. Yes, I realize now that there's a lot to make us worry. All these strange things pop up out of no where.

Linda I posted in the home from hospital thread. I had a nasty kidney infection. Tomorrow is blood work and I'll ask about the potassium and quinine.

Thanks again for all your help. It's hot and humid but I'm going to try to sit outside and listen to the birds.

Happy Sunday. :)
Hi there Kayla,
We're on the "same page," practically.

They told me to stop vitamin C, and just take a multi, also...
Except, for what happened to me this past week, I'm adding "K-DUR"--potassium 20mg. in a prescription form. Also, for the neuropathy I was getting, I've added B6. I need to call to see if I should continue it. I get so tired of calling, but I know it's important.

So...sounds like our treatment are the same, also. I have 2 more chemo (yes, 8 in all) and 20 radiation "target" treatments. Is that how many you're having? I'm still skeptical about radiation---I'm worried about losing my taste buds, etc... I know--"ME," the worry-wart. "Live in the moment," right?

You're HALFWAY! YEAHHHH>>>! :) :) :)

Yes, get some fresh air. I have a book about cancer and the importance of clean, fresh air, even in the winter. I loved it last night, cause I could actually turn off the air conditioner for awhile & open windows. Of course, the kitties love that! There was one kitty in every window!

You sound more chipper today, Kayla! That's great---you're rubbing off on me!

Love, S.